MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; ACCELERATOR, LINEAR, MEDICAL

COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; ACCELERATOR, LINEAR, MEDICAL
Model Number SDM3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation therefore no evaluation could be completed.The lot number was not provided therefore the dhr could not be reviewed.Though there was no device issue superdimension is filing this mdr out of an abundance of caution, due to the additional risk associated with the repeat procedure.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the fiducial was left behind in patient after the video-assisted thoracoscopic surgery.The physician was not aware the fiducial marker was an implantable device and took the patient back the next day to retrieved the fiducial.The event extend patient¿s hospitalization.There was no report of patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SUPERDIMENSION
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key6861373
Report Number3004962788-2017-05090
Device Sequence Number718033
Product Code IYE
UDI-Device Identifier10884521198807
UDI-Public10884521198807
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K100267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDM3
Device Catalogue NumberSDM3
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer08/18/2017
Initial Report FDA Received Date09/13/2017
Supplement Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR